# SDR CALA2011021400085

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141N6221
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - R-1 DOOR INNER SKIN CRACK AT LIGHTENING HOLE UPPER AFT CORNER.  INNER SKIN CRACK REPAIRED AS PER ECRA 5210-02235.
